# SDR QMLA072810043

- Difficulty date: July 28, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N563AM
- Make and model: Snias AS350B2
- Aircraft serial: 4387
- Aircraft time: 873 hours, 2,382 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 768 hours
- System (JASC): 7250 · Turbine Section
- Part: Nut
- Part number: 0292500170
- Condition: Flaking
- Location: Turbine Nozzle
- Part time: 259 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD OCCURANCE OF SILVER PLATING FLAKES FOUND DURING SPECIAL 5 HOUR INSP.  AFTER CONSULTATION WITH MFG, CORRECTIVE MX ACTION WAS REQUIRED.
